# SDR FDKA2008102200280

- Difficulty date: October 22, 2008
- Submitted: October 24, 2008
- Operation: Air carrier
- Aircraft: N853MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145464
- Aircraft time: 14,113 hours, 13,539 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Loose
- Location: Pax Door
- Stage of operation: NR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRL FLT 8906 JFK-ORF.  MAIN CABIN DOOR DIFFICULT TO OPEN AND CLOSE.  MX SECURED DOOR ROLLERS.  OPS CHECKED GOOD.
